# SDR CA110726013

- Difficulty date: July 26, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Condition: Broken
- Location: Elt
- Component: Elt, Artex
- Component part number: 4535003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INVESTIGATION OF RECURRING DEFECTS FOR ELTS, SEVERAL INSTANCES OF BROKEN CASES AND SEALS WERE NOTED.
